Research Repository

Event-Triggered H-infinity Control for Markovian Jump Systems with Quantizations

Wang, H, Xiong, W and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Event-Triggered H-infinity Control for Markovian Jump Systems with Quantizations. ICIC Express Letters, 11 (4). 885 - 892. ISSN 1881-803X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Symplectic Elements
Date Deposited: 16 Nov 2017 01:16
Last Modified: 17 Sep 2019 06:40
URI: http://vuir.vu.edu.au/id/eprint/34890
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar